# SDR SWAA2018112927215

- Difficulty date: November 6, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 143A9405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT CARGO NET ATTACH FITTING, SHEAR TIE ATTACH CLIP SCREW DAMAGED AT BS 480+14, STR 19L.  R&R FITTING IAW SRM & DWG.
